PANADOL NIGHT 20s TABLET
Includes all taxes
Composition: Paracetamol 500mg + Diphenhydramine HCl 25mg
Uses / Indications:
Panadol Night tablets provide fast and effective relief from fever, aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pains, period pains and toothache.
How it works:
Panadol Night tablets contain paracetamol which is an analgesic (a pain killer which relieves aches and pains) and antipyretic (it reduces body temperature when you have a fever) and diphenhydramine hydrochloride, an antihistamine which acts to relieve the symptoms of cold and 'flu (congestion) and aids restful sleep.
The order will be accepted for the products which is available in stock upon confirmation of the order.The prices displayed are indicative prices and it may vary upon confirmation of the order. Once the order is confirmed, price won’t change.The images of products are for having general idea of the product only and the real product may differ slightly from the displayed image.The contents of this website are for information purpose only and not intended to be a substitute for the professional medical advice, diagnosis and treatment.